# SDR RAIA00309269

- Difficulty date: September 20, 2003
- Submitted: November 10, 2003
- Operation: Air carrier
- Aircraft: N805HK
- Make and model: Emb EMB-145
- Aircraft serial: 145096
- Aircraft time: 10,099 hours, 9,513 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Out Of Rig
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

5310-MKE-  NR 1 THRUST REVERSER DISAGREE.  MAINTENANCE DEFERRED T/R NR 1 IAW MEL 78-34-00.  SUBSEQUENTLY CLEARED DMI BY PERFORMING THRUST REVERSER RIGGING PER EMB 78-31-01.
